# SDR USAA2013021200004

- Difficulty date: February 11, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 39,978 hours, 14,700 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: D5528000100400
- Part serial: HF3082
- Condition: Delaminated
- Location: Left
- Part time: 39,977 hours, 14,700 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - DELAMINATION ON LEFT ELEVATOR AT STA 4665, Z335.  REPLACED LEFT ELEVATOR IAW A321 AMM 27-34-41-401 & 27-34-00-820-003-B.
